Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 28, Number 1  


Completeness in the arithmetical hierarchy, and fixed points
M. M. Arslanov
3
On the conjugacy problem for automorphisms of free groups
O. V. Bogopolskii
18
Special varieties of Lie algebras
A. Ya. Vais
29
Terminal trilinear operations
I. L. Kantor
41
Extensions of homogeneous models
K. Zh. Kudaibergenov
61
Applications of precomplete numerations to $tt$-degrees and index sets
V. L. Selivanov
75
Abelian groups with a $\tau$-adic relation
A. A. Fomin
83
The property of $t$-retraceability and automorphisms of the lattice of recursively enumerable sets
Yu. D. Shmidt
105
A sufficient condition for the algebraicity of an automorphism of a group
A. V. Yagzhev
117
Sessions of the seminar Algebra i Logika
120
  Algebra and Logic
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021